# SDR DALA2019052403187

- Difficulty date: May 23, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 16,974 hours, 2,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND LEFT HAND SEAT EMERGENCY LIGHT AT 2, 3, 7, 8, 9, 10, 11, 15, 17, 21, 22, AND 23 WERE OUT. REPLACED EPSU AT DOOR 2L. LP 5649764
